# SDR 2003FA0000070

- Difficulty date: January 16, 2003
- Submitted: January 27, 2003
- Operation: General aviation
- Engine: Lyc AEIO540D4D5
- System (JASC): 7414 · Magneto/Distributor
- Part: Brushes
- Condition: Missing
- Location: Magneto
- Component: Magneto, Slick
- Component part number: 6393
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO REMOVED FROM ENGINE FOR 500 HOUR INSPECTION IAW MM.  DURING INSPECTION FOUND THAT THE CARBON BRUSH WAS MISSING.  MFG LOOK AT REDUCING THE TOLERANCES BETWEEN THE DISTRIBUTOR BLOCK AND THE GEAR POST WHERE THEY FIT TOGETHER TO HELP PREVENT GEAR FROM ROCKING BACK AND FORTH.
